# SDR R61A2023122800762

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR 88 TO FR 90, RBL36 FLOOR SUPPORT CORRODED. CFIII FR88-90 RBL36 CORRODED FLOOR SUPPORT REPLACED IAW SRM 51-42-01, SRM 51-43-03
